Skip to content

Filters

Pharmacy

Pharmacy
  • Save 38%
    GSK- KENYA

    CALPOL Paediatric Suspension

    Original Price KES 240.00
    Current Price KES 150.00

    Calpol contains Paracetamol 120mg in each 5 ml.Paracetamol is an antipyretic (fever reliever) and analgesic(pain reliever).It helps in relieving...

    View full details
    Original Price KES 240.00
    Current Price KES 150.00
    Save 38%